# SDR DXTA2025031702677

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000061
- Aircraft time: 3,565 hours, 2,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACION: AFTER TAKEOFF GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT MOVE.   WE GOT A GROUND DETECT FAULT.  WE RAN THE CHECKLIST FOR THIS.  WE DUMPED  CABIN ON SHORT FINAL.   LANDED WITHOUT INCIDENT. CORRECTIVE ACTION; FOUND NLG CAM WITH MOVEMENT ON NLG LINK THAT TRIGGERS THE NLG SQUAT SWITCH AND WAS TOLD BY NJA MCC AND TEXTRON REPRESENTATIVES THAT Â€ŒWE HAVE CHECKED AND THE MOVEMENT YOU HAVE IDENTIFIED IS A NORMAL CONDITIONÂ€?. AFTER INFORMATION AND DOCUMENTATION SENT TO TEXTRON TECHNICAL REPRESENTATIVES WORKED TO PERFORM THE RIGGING OF THE SQUAT SWITCH WHICH WAS PERFORMED AND DOCUMENTED. VERIFIED WITH TEAM 700 (TEXTRON TECH REPS) THE OPERATIONAL CHECKS WERE SUCCESSFUL WITH NO FURTHER DISCREPANCIES TO NOTE. CONTACTED NJA MCC FOR FURTHER DIRECTION IF ANYTHING ELSE IS REQUIRED FOR RELEASE. NJA MCC REQUESTED TECHS PERFORM A LANDING GEAR SWING BUT WITHOUT A MULE ON HAND TECHS REQUESTED A LETTER TO BE ABLE TO PERFORM OPERATIONAL CHECK OFF OF THE PTCU. TEXTRON AND NJA MCC PRESENTED THE LETTER FOR USE OF THE PTCU FOR THE LANDING GEAR SWINGS WHICH WERE THEN PERFORMED SATISFACTORILY. TECHS NOTIFIED NJA MCC OF THE CLEARED DISCREPANCY AND WORKED TO CLEAN AND CLOSE THE AIRCRAFT FOR RELEASE. ALL WORK PERFORMED REF CE700 AMM 7-10-10, 29-10-56, 32-00-00, 32-20-00, 32-20-01, 32-30-00, 32-60-00, WDM 29-10-01-03, NLG CMM 32-20-01, TEXTRON AUTHORIZATION LETTER DATED NOVEMBER 1, 2024
